# SDR R61A201705100373

- Difficulty date: May 10, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N651RW
- Make and model: Emb ERJ 170-100 SE
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062232002
- Condition: Cracked
- Location: Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY CHECK, FOUND STAB PANEL 345AR CRACKED IN THE RIB.  MX REMOVED AND REPLACED THE RIB FAIRING TIP IAW SRM 51-40-02, AND 51-46-02.
